# SDR SWAA2020031742537

- Difficulty date: February 5, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N799SW
- Make and model: Boeing 737-7Q8
- Aircraft serial: 28209
- Aircraft time: 73,404 hours, 42,536 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TOP OF FLOOR BEAM STA 987 RBL 37 WL 208 CORROSION FOUND ON EXISITING T CAP REPAIR.         REMOVED EXISTING T-CAP REPAIR FROM TOP OF FLOOR BEAM STA 987 RBL 37 WL 208. VERIFIED REPAIR PARTS IAW BAC1490-2811, ATAG A06033 & BAC1490-2887, ATAG A47859, ATAG 09055 & ATAG A38465. FABRICATED REPAIR PARTS & INSTALLED NEW T-CAP REPAIR IAW B737-700 SRM 53-00-51-2R-1, REPAIR 1 & B737-700 SRM 51-40-02-0G-0 EXISTING 'T' CAP REPAIR, HAS NO LIMITS, I/A/W SRM 53-70-51-1A-1 P/N 147A55056-6
